# SDR AALA201602169010

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 36,439 hours, 27,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  SHORTLY AFTER TAKEOFF A CHEMICAL ODOR WAS REPORTED BY THE FLIGHT ATTENDANTS IN THE AFT GALLEY, THAT CAUSED DIZZINESS, NAUSEA, HEADACHE & BURNING EYES.  ODOR WAS ALSO ON FLIGHT DECK FOR SHORT DURATION, 5 MINUTES, SMELL PRESENT IN DESCENT ALSO.  ACCOMPLISHED JC 26L00021001, TROUBLESHOOTING CABIN AIR QUALITY WITH NO FINDINGS OR ODORS BEING DETECTED WHILE OPERATING THE ENGS & APU.
